# SDR ASOA201100802

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 14,055 hours, 12,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING EMERGENCY LIGHT INOP.  RELAMPED NR 4 CEILING EMERGENCY LIGHT IAW VCMM 33-22-89.  OPS CHECKED GOOD IAW AMM 33-51-00.  RELAMPED NR 4 CEILING EMERGENCY LIGHT IAW VCMM 33-22-89. OPS CK GOOD IAW AMM 33-51-00.
